# SDR JJBA20170616012

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 36,752 hours, 49,631 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Conditioner
- Part number: 3014403
- Part serial: MM5029
- Condition: Inoperative
- Location: Autofeather
- Part time: 800 hours, 903 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER ARM REMAINS ILLUMINATED WHEN SELECTED OFF.  R & R THE NR 2 TSCU.  PERFORMED OPS CHECK OF AUTO FEATHER SYSTEM.  OPS CHECKED SAT.  REMOVED THE NR 1 TSCU FOR TROUBLSHOOTING PURPOSES.  REPLACED THE NR 1 TSCU.
